Volume 12 Number 5
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – H
Haase, Christian
Polyhedral adjunction theory
Habegger, Philipp
Singular moduli that are algebraic Units
Hacking, Paul
The moduli space of curves is rigid
Hain, Richard
Algebraic de Rham theory for weakly holomorphic modular forms of level one
Hajli, Mounir
On the normalized arithmetic Hilbert function
Hallouin, Emmanuel
Global descent obstructions for varieties
Hambleton, Ian
Dress induction and the Burnside quotient Green ring
Hanke, Timo
Noncrossed product bounds over Henselian fields
Hara, Nobuo
$F$-blowups of normal surface singularities
Harari, David
Le défaut d'approximation forte pour les groupes algébriques commutatifs
Harcos, Gergely
New equidistribution estimates of Zhang type
Harpaz, Yonatan
Hasse principle for Kummer varieties
Harris, Michael
L-functions and periods of adjoint motives
Harvey, Jeffrey
The umbral moonshine module for the unique unimodular Niemeier root system
Hassanzadeh, Seyed Hamid
Residual intersections and the annihilator of Koszul homologies
Hattori, Shin
On lower ramification subgroups and canonical subgroups
Hauseux, Julien
Parabolic induction and extensions
Hazrat, Roozbeh
Graded Steinberg algebras and their representations
Heckenberger, István
Weyl groupoids of rank two and continued fractions
Helm, David
Tate cycles on some unitary Shimura varieties mod $p$
Hemmer, David
Realizing Large Gaps in Cohomology for Symmetric Group Modules
Hering, Milena
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Hernández, Daniel
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions
Hernandez, David
Cluster algebras and category O for representations of Borel subalgebras of quantum affine algebras
Herzig, Florian
Adequate groups of low degree
Héthelyi, László
On Oliver's p-group conjecture
Hida, Haruzo
$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants
Himstedt, Frank
Equivariant Hilbert series
Hindry, Marc
Torsion pour les variétés abéliennes de type I et II
Hivert, Florent
The biHecke monoid of a finite Coxeter group and its representations
Hochster, Melvin
The Frobenius structure of local cohomology
Holschbach, Armin
\'{E}tale contractible varieties in positive characteristic
Horozov, Ivan
Noncommutative Hilbert modular symbols
Howard, Benjamin
On the supersingular locus of the GU(2,2) Shimura variety
Howe, Everett
Split abelian surfaces over finite fields and reductions of genus-2 curves
Hoyt, Crystal
Kac-Wakimoto character formula for the general linear lie superalgebra
Hsia, Liang-Chung
Preperiodic points for families of polynomials
Greatest common divisors of iterates of polynomials
Hu, Yong
Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains
Huber-Klawitter, Annette
Differential forms in positive characteristic II: cdh-descent via functorial Riemann-Zariski spaces
Huisgen-Zimmermann, Birge
Closures in varieties of representations and irreducible components
Huizenga, Jack
Nef cones of Hilbert schemes of points on surfaces
Hulek, Klaus
Arithmetic of singular Enriques Surfaces
Hwang, Junho
The derived moduli space of stable sheaves